# SDR 08FDEA04960

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 651633512
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W CUTOUT SEAL BEAM (STR 19R), AREAS OF CORROSION ON TOP SIDE OF BEAM FROM FS 906 TO FS 930, RBL 74, WL 105 REMOVED CORROSION FROM BRACKET, STA 920 ORIG T  .094, REMAINING T .071, .023 MATERIAL LOSS OUT OF LIMITS.  REPLACED BRACKET STA 920.  REMOVED CORROSION FROM BEAM, ORIG T .080' REMAINING T .076.  .004 MATERIAL REMOVED WITHIN ALLOWABLE DAMAGE.  REF SRM 51-30-2 PG 1-7, SRM 53-10-1 PG 2A, AMM 51-20-021-7 PG 1-3, AMM 51-20-151-7 PG 1, THIS IS CLASSIFIED AS A MINOR REPAIR.
